Alert archive / Georgia / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 126, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Mar 26, 2023, 11:57 PM EDT for 5 counties in Georgia. It was in force for 78 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 26, 2023, 11:57 PM EDT (03:57 UTC)
- Expired
- Mar 27, 2023, 1:15 AM EDT
- In force
- 78 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Harris County, GA, Meriwether County, GA, Muscogee County, GA, Talbot County, GA, Troup County, GA
The radar
The Atlanta radar (KFFC), 56 km from the middle of the area, began a volume at 03:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 27, 12:30 AM EDT | TSTM WND DMG | Pine Mountain-Callaway, GA | TREE DOWN AT HWY 354 AND HWY 27. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 33 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 26, 8:15 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 4.0 hours before the alert went out and 59 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2023 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 579 m above ground
- 0-6 km bulk shear
- 69 kt
- 0-1 km storm-relative helicity
- 168 m²/s²
- 0-3 km storm-relative helicity
- 231 m²/s²
- Significant tornado parameter
- 3.7
- Supercell composite
- 15.1
The text
As transmitted.
678
WUUS52 KFFC 270357
SVRFFC
GAC145-199-215-263-285-270515-
/O.NEW.KFFC.SV.W.0126.230327T0357Z-230327T0515Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
1157 PM EDT Sun Mar 26 2023
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Meriwether County in west central Georgia...
Muscogee County in west central Georgia...
Troup County in west central Georgia...
Talbot County in west central Georgia...
Harris County in west central Georgia...
* Until 115 AM EDT.
* At 1157 PM EDT, severe thunderstorms were located along a line
extending from near Penton to near Marvyn, moving east at 65 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Columbus, LaGrange, Hamilton, Talbotton, Greenville, Manchester,
Hogansville, Pine Mountain, Woodbury, Luthersville, Waverly Hall,
Warm Springs, Woodland, Junction City, Geneva, Lone Oak, Gay, Pine
Mountain-Callaway Gardens, North Fort Benning and River View.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3316 8512 3320 8511 3317 8508 3322 8496
3322 8486 3319 8486 3322 8485 3322 8451
3291 8453 3283 8445 3284 8442 3275 8429
3268 8437 3256 8441 3252 8470 3242 8477
3238 8499 3244 8497 3264 8511 3313 8524
TIME...MOT...LOC 0357Z 259DEG 55KT 3305 8545 3243 8529
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$3 follow-up statements
539
WWUS52 KFFC 270422
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
1222 AM EDT Mon Mar 27 2023
GAC145-199-215-263-285-270515-
/O.CON.KFFC.SV.W.0126.000000T0000Z-230327T0515Z/
Meriwether GA-Muscogee GA-Troup GA-Talbot GA-Harris GA-
1222 AM EDT Mon Mar 27 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM EDT
FOR MERIWETHER...MUSCOGEE...TROUP...TALBOT AND HARRIS COUNTIES...
At 1222 AM EDT, severe thunderstorms were located along a line
extending from near Harrisonville to near North Fort Benning, moving
east at 75 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Columbus, LaGrange, Hamilton, Talbotton, Greenville, Manchester,
Hogansville, Pine Mountain, Woodbury, Luthersville, Waverly Hall,
Warm Springs, Woodland, Junction City, Geneva, Lone Oak, Gay, Pine
Mountain-Callaway Gardens, North Fort Benning and River View.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Peachtree City.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3316 8512 3320 8511 3317 8508 3322 8496
3322 8486 3319 8486 3322 8485 3322 8451
3291 8453 3283 8445 3284 8442 3275 8429
3268 8437 3256 8441 3252 8470 3242 8477
3238 8499 3244 8497 3264 8511 3313 8524
TIME...MOT...LOC 0422Z 259DEG 65KT 3313 8497 3251 8481
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$283
WWUS52 KFFC 270436
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
1236 AM EDT Mon Mar 27 2023
GAC285-270445-
/O.CAN.KFFC.SV.W.0126.000000T0000Z-230327T0515Z/
Troup GA-
1236 AM EDT Mon Mar 27 2023
...THE SEVERE THUNDERSTORM WARNING FOR TROUP COUNTY IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 400 AM EDT for
west central Georgia.
LAT...LON 3287 8486 3322 8485 3322 8451 3304 8454
3291 8453 3283 8445 3284 8442 3278 8438
3275 8429 3268 8437 3256 8441 3252 8470
3242 8477 3238 8499 3244 8497 3252 8501
3264 8511 3272 8493
TIME...MOT...LOC 0435Z 259DEG 55KT 3316 8476 3254 8460
$$
GAC145-199-215-263-270515-
/O.CON.KFFC.SV.W.0126.000000T0000Z-230327T0515Z/
Meriwether GA-Muscogee GA-Talbot GA-Harris GA-
1236 AM EDT Mon Mar 27 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM EDT
FOR MERIWETHER...MUSCOGEE...TALBOT AND HARRIS COUNTIES...
At 1235 AM EDT, severe thunderstorms were located along a line
extending from near Luthersville to Juniper, moving east at 65 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Hamilton, Talbotton, Greenville, Manchester, Pine Mountain, Woodbury,
Luthersville, Waverly Hall, Warm Springs, Woodland, Junction City,
Geneva, Lone Oak, Gay, Pine Mountain-Callaway Gardens, North Fort
Benning, Bibb City, Upatoi, Shiloh and F.d. Roosevelt State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Peachtree City.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3287 8486 3322 8485 3322 8451 3304 8454
3291 8453 3283 8445 3284 8442 3278 8438
3275 8429 3268 8437 3256 8441 3252 8470
3242 8477 3238 8499 3244 8497 3252 8501
3264 8511 3272 8493
TIME...MOT...LOC 0435Z 259DEG 55KT 3316 8476 3254 8460
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$971
WWUS52 KFFC 270452
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
1252 AM EDT Mon Mar 27 2023
GAC199-270502-
/O.CAN.KFFC.SV.W.0126.000000T0000Z-230327T0515Z/
Meriwether GA-
1252 AM EDT Mon Mar 27 2023
...THE SEVERE THUNDERSTORM WARNING FOR MERIWETHER COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 400 AM EDT for
west central Georgia.
LAT...LON 3284 8470 3285 8457 3288 8450 3283 8445
3284 8442 3278 8438 3275 8429 3268 8437
3261 8441 3256 8441 3256 8449 3255 8449
3252 8470 3251 8473 3242 8477 3241 8488
3238 8499 3240 8497 3243 8496 3252 8501
TIME...MOT...LOC 0452Z 259DEG 55KT 3321 8447 3259 8431
$$
GAC145-215-263-270515-
/O.CON.KFFC.SV.W.0126.000000T0000Z-230327T0515Z/
Muscogee GA-Talbot GA-Harris GA-
1252 AM EDT Mon Mar 27 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM EDT
FOR MUSCOGEE...TALBOT AND SOUTHEASTERN HARRIS COUNTIES...
At 1252 AM EDT, severe thunderstorms were located along a line
extending from near Hollonville to near Howard, moving east at 65
mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Talbotton, Manchester, Waverly Hall, Woodland, Junction City, Geneva,
North Fort Benning, Bibb City, Upatoi, Shiloh, Ellerslie, Laurel
Hills, Vista Terrace, Cataula, Columbus Metropolitan Airport,
Baughville, Rose Hill, Flint Hill, Benning Hills and Avondale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Peachtree City.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3284 8470 3285 8457 3288 8450 3283 8445
3284 8442 3278 8438 3275 8429 3268 8437
3261 8441 3256 8441 3256 8449 3255 8449
3252 8470 3251 8473 3242 8477 3241 8488
3238 8499 3240 8497 3243 8496 3252 8501
TIME...MOT...LOC 0452Z 259DEG 55KT 3321 8447 3259 8431
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 26, 11:51 PM EDT, 6 minutes earlier.
Area forecast discussion, Mar 26, 11:51 PM EDT, 6 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 1151 PM EDT Sun Mar 26 2023 ...Sunday Night Update + Severe Thunderstorm Watch Extended In Space And Time... .UPDATE... Issued at 1144 PM EDT Sun Mar 26 2023 Several waves of strong to severe clusters of thunderstorms remains ongoing, with a Mesoscale Convective Vortex/Complex now moving in from Alabama that will sweep across Central Georgia through the early morning hours. Given this threat, the previously issued Severe Thunderstorm Watch #90 has been extended to the southeast and extended in time through 4 AM EDT. Additionally, a Flash Flood Watch remains in effect through much of central Georgia with a potential for considerable to catastrophic flooding possible with 4 to 6+ inches fallen across a swatch north of Macon and Columbus with another 1-2" potentually on the way. Thiem && .SHORT TERM... (This evening through Monday) Issued at 326 PM EDT Sun Mar 26 2023 The very active weather period will continue through the next 24 hours or so with additional waves of showers and thunderstorms expected. This all comes courtesy of a slowly-northward-progressing surface warm front that remains stretched across the area generally in the vicinity of I-20 at this hour. While showers and thunderstorms linger in the vicinity of this boundary this afternoon, coverage and intensity has greatly waned as compared to this morning. Earlier severe weather which brought tornadoes, large hail, and flash flooding initiated courtesy of a shortwave traversing along the boundary this morning, and the next round of storms tonight will also be sparked in this manner. The next in our series of disturbances will lift from the northern Gulf Coast along the warm front from this afternoon into this evening, with convection already sparking ahead of it at this hour. While additional isolated thunderstorm development is possible over the next few hours, hi-res CAMs are in fairly good agreement that more widespread development is favored around and after 00Z ahead of this wave. Additionally, a weak surface low will develop along the front and lift into the Tennessee Valley tonight into early Monday morning. Widespread showers and thunderstorms will thus overspread the area overnight, and hi-res guidance has increasingly indicated storms will congeal into a cluster or complex as they progress eastward. These storms along and south of the warm front will pose a severe threat with damaging wind gusts and hail being most probable, though a tornado threat will also exist as low-level shear increases overnight into early Monday morning. Additionally, there will be an ongoing risk for flash flooding, particularly given that a swath of the area has received 1-3" of rainfall with local totals upwards of 5" already today. With additional amounts of 1-3" with locally higher additional amounts, flash flooding would develop quickly. A Flood Watch for flash flooding remains in effect through 12Z across this area where the most significant rainfall totals have already occurred and additional heaviest totals are forecast. This area is also highlighted by a Moderate Risk for excessive rainfall from WPC. Showers and thunderstorms will be shunted to the southeast through the day on Monday as a cold front finally makes headway into north Georgia. Drier and sunny conditions will spread into north Georgia during the afternoon behind the front. Ongoing thunderstorms will be largely be relegated to the southeast CWA by early afternoon, though these storms could pose a continued severe risk. Activity should finally exit the area by late afternoon/early evening Monday. RW && .LONG TERM... (Tuesday morning through next Saturday) Issued at 326 PM EDT Sun Mar 26 2023 See Previous Long-Term Discussion Below... Issued at 346 AM EDT Sun Mar 26 2023 A short-lived reprieve from a very active Short Term period will begin Monday night as a weak frontal boundary stalls across Central Georgia once again. With a reinforcing push from a drier, continental airmass on its way, one final wave of precipitation is expected Tuesday morning and afternoon. A weak upper-level impulse will be moving embedded within quasi-zonal flow aloft with just enough moisture and lift to squeezed out a round of numerous, light showers and isolated thunderstorms primarily across Central Georgia ahead of a stronger cold front forecast on Tuesday Night. By Wednesday, a surface high pressure will finally dominate the weather pattern across the state as surface dewpoints drop into the mid 30s in North Georgia and mid 40s in Central Georgia. This break in the active weather is expected to last roughly through Friday, with some mid-level ridging setting up on Thursday morning through Friday morning before upper-level southwesterly flow sets in. With the surface high pressure in place, temperatures are expected to gradually climb each day with highs in the upper 60s forecast on Wednesday climb to near 80 on Friday. Additionally, PWATs will also gradually increase as mid- and upper-level moisture advect in to the area over the surface high with values jumping from 0.25-0.50 inches on Wednesday morning to around 1.25 inches on Friday afternoon, priming the area for the next round of active showers and storms. On Saturday, an upper-level shortwave with an accompanied low pressure system across the MidWest will pull up Gulf moisture into the region before a cold front enters the Southeastern CONUS. Model consensus is pretty high currently, but seeing how this is well in the extended forecast, changes may occur in the coming days. However, at this moment rain showers and thunderstorms are once again expected, though there's hope that at least this system could be one that exits quickly and doesn't linger for several days. Thiem && .AVIATION... (00Z TAFS) Issued at 822 PM EDT Sun Mar 26 2023 Messy TAF cycle remains on tap for the TAF locations. Several rounds of SHRA/TSRA will impact TAF sites through the morning hours where CSG/MCN could see SHRA/TSRA throughout the end of the TAF cycle. MVFR cigs anticipated to kick off the forecast period, but will deteriorate to IFR overnight after 06Z. IFR cigs remain until mid morning with gradual improvement to around MVFR/VFR around 18Z. East winds will turn back to the SW and eventually NW with the frontal passage at 9 to 11KT. Winds could become VRB and gusty during SHRA+ and TSRA. //ATL Confidence...00Z Update... Medium to low confidence on all elements. KAL && .PRELIMINARY POINT TEMPS/POPS... Athens 62 79 50 68 / 100 40 20 30 Atlanta 64 77 52 66 / 100 30 20 30 Blairsville 57 71 43 65 / 90 10 10 20 Cartersville 61 77 47 67 / 100 10 20 20 Columbus 66 80 55 70 / 80 70 30 60 Gainesville 61 77 50 66 / 100 20 20 20 Macon 66 79 55 70 / 70 70 30 40 Rome 61 77 48 69 / 100 10 10 20 Peachtree City 63 79 50 68 / 100 40 30 30 Vidalia 67 82 61 73 / 60 70 40 60 && .FFC WATCHES/WARNINGS/ADVISORIES... Flood Watch until 8 AM EDT Monday for GAZ036>039-046>062-066>076- 078>085-089>095. && SHORT TERM...RW LONG TERM....NListemaa AVIATION...KAL
Hazardous weather outlook, Mar 26, 6:26 PM EDT, 5 hours 31 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 626 PM EDT Sun Mar 26 2023 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-272230- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 626 PM EDT Sun Mar 26 2023 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Tonight... Multiple waves of showers and strong to severe thunderstorms will impact north and central Georgia through tonight. This evening, a boundary will drift northward across portions of north and Georgia, bringing the first wave of thunderstorm activity. An additional wave of activity will occur overnight with a line of showers and thunderstorms ahead of an advancing cold front. The primary severe weather hazards will be damaging wind gusts and large hail up to 2 inches or greater. Brief tornadoes will also be possible. Heavy rainfall will be likely, and a Flash Flood Watch has been issued for widespread totals of 1 to 3 inches of rainfall, with locally higher amounts of up to 5 inches possible. The greatest threat for the severe weather and flash flooding will be along and south of the I-20 corridor. .DAYS TWO THROUGH SEVEN...Monday through Saturday... There is the potential for multiple rounds of heavy showers and thunderstorms through Tuesday, with strong to severe storms and isolated flash flooding possible each day. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Local storm report, Mar 26, 11:33 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1133 PM EDT SUN MAR 26 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0928 PM HAIL 2 NW LAKEWOOD PARK 33.72N 84.42W
03/26/2023 E1.75 INCH FULTON GA PUBLIC
1.75 HAIL REPORTED AT DILL AVE SW AND SYLVAN
RD SW.
&&
CHLocal storm report, Mar 26, 11:35 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1135 PM EDT SUN MAR 26 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0935 PM HAIL 1 E CASCADE HEIGHTS 33.72N 84.44W
03/26/2023 E1.75 INCH FULTON GA PUBLIC
1.75 HAIL AT LOCKHAVEN CIR SW AND WICHITA DR
SW.
&&
CHLocal storm report, Mar 26, 11:38 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1138 PM EDT SUN MAR 26 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0937 PM HAIL 1 SSW EAST POINT 33.67N 84.45W
03/26/2023 E1.75 INCH FULTON GA PUBLIC
1.75 HAIL REPORTED AT E POINT ST AND VESTA
AVE.
&&
CHLocal storm report, Mar 26, 11:45 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1145 PM EDT SUN MAR 26 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 PM HAIL 2 SE PALMETTO 33.50N 84.65W
03/26/2023 E1.50 INCH COWETA GA PUBLIC
1.5 HAIL REPORTED AT COLLINSWORTH AND TYRONE
RD.
&&
CHLocal storm report, Mar 26, 11:46 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1146 PM EDT SUN MAR 26 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 PM HAIL 2 ESE PALMETTO 33.50N 84.64W
03/26/2023 E2.75 INCH COWETA GA PUBLIC
2.75 HAIL REPORTED AT PALMETTO RV PARK.
&&
CHLocal storm report, Mar 26, 11:48 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1148 PM EDT SUN MAR 26 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM HAIL 1 S TURIN 33.31N 84.64W
03/26/2023 E1.00 INCH COWETA GA PUBLIC
1 INCH HAIL ON LINCH RD.
&&
CHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 26, 8:07 PM EDT | Special Weather Statement | FFC | Butts, Spalding | 23 min |
| Mar 26, 8:18 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Heard, Meriwether, Troup | 27 min |
| Mar 26, 8:20 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Meriwether, Pike, Spalding | 25 min |
| Mar 26, 8:28 PM EDT | Special Weather Statement | FFC | Morgan | 32 min |
| Mar 26, 8:36 PM EDT | Special Weather Statement | FFC | Lamar, Upson | 24 min |
| Mar 26, 8:40 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Heard, Troup | 35 min |
| Mar 26, 8:43 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Fayette | 47 min |
| Mar 26, 8:45 PM EDT | Severe Thunderstorm Warning | FFC | Lamar, Monroe, Pike, Upson | 30 min |
| Mar 26, 8:46 PM EDT | Special Weather Statement | FFC | Spalding | 29 min |
| Mar 26, 8:57 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Morgan, Oconee | 33 min |
| Mar 26, 9:00 PM EDT | Special Weather Statement | FFC | Butts | 30 min |
| Mar 26, 9:03 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Coweta, Fayette, Fulton | 27 min |
| Mar 26, 9:14 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Oglethorpe | 46 min |
| Mar 26, 9:17 PM EDT | Special Weather Statement | FFC | Carroll | 28 min |
| Mar 26, 9:18 PM EDT | Special Weather Statement | FFC | Carroll | 27 min |
| Mar 26, 9:31 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Fulton | 29 min |
| Mar 26, 9:40 PM EDT | Special Weather Statement | FFC | Troup | 35 min |
| Mar 26, 9:46 PM EDT | River Flood Warning | FFC | Meriwether, Pike | 37 hr |
| Mar 26, 9:55 PM EDT | Special Weather Statement | FFC | Wilkes | 35 min |
| Mar 26, 9:55 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Fulton, Gwinnett | 35 min |
| Mar 26, 10:05 PM EDT | Special Weather Statement | FFC | Greene, Putnam | 25 min |
| Mar 26, 10:19 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, Forsyth, Gwinnett, Hall, Jackson | 41 min |
| Mar 26, 10:29 PM EDT | Flash Flood Warning | FFC | Clayton, DeKalb, Fulton, Gwinnett | 5 hr |
| Mar 26, 10:34 PM EDT | Special Weather Statement | FFC | Hancock, Taliaferro | 26 min |
| Mar 26, 10:35 PM EDT | Special Weather Statement | FFC | Pike | 25 min |
| Mar 26, 10:38 PM EDT | Special Weather Statement | FFC | Heard | 37 min |
| Mar 26, 10:53 PM EDT | Special Weather Statement | FFC | Banks, Hall | 37 min |
| Mar 26, 11:02 PM EDT | Special Weather Statement | FFC | Henry, Spalding | 28 min |
| Mar 26, 11:05 PM EDT | Severe Thunderstorm Warning | FFC | Glascock, Hancock, Taliaferro, Warren, Wilkes | 40 min |
| Mar 26, 11:17 PM EDT | Special Weather Statement | FFC | Coweta | 28 min |
| Mar 26, 11:25 PM EDT | Special Weather Statement | FFC | Fayette, Spalding | 35 min |
| Mar 26, 11:27 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Coweta, Fayette, Henry | 48 min |
| Mar 26, 11:50 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Gwinnett, Henry, Newton, Rockdale and 2 more | 25 min |
| Mar 27, 12:08 AM EDT | Flash Flood Warning | FFC | Coweta, Heard, Lamar, Meriwether, Pike, Spalding and 2 more | 6 hr |
| Mar 27, 12:12 AM EDT | Severe Thunderstorm Warning | FFC | Butts, Jasper, Morgan, Newton, Spalding | 33 min |
| Mar 27, 12:29 AM EDT | River Flood Warning | FFC | Crawford, Talbot, Taylor, Upson | 3 days |
| Mar 27, 12:30 AM EDT | Severe Thunderstorm Warning | FFC | Greene, Jasper, Morgan, Oconee, Oglethorpe, Putnam | 60 min |
| Mar 27, 12:33 AM EDT | Special Weather Statement | FFC | Lamar, Monroe, Pike | 27 min |
| Mar 27, 12:40 AM EDT | Severe Thunderstorm Warning | FFC | Bibb, Crawford, Lamar, Monroe, Pike, Taylor and 1 more | 80 min |
| Mar 27, 12:46 AM EDT | Flash Flood Warning | FFC | Butts, Henry, Lamar, Spalding | 8 hr |
| Mar 27, 12:49 AM EDT | Special Weather Statement | FFC | Butts | 26 min |
| Mar 27, 12:58 AM EDT | Special Weather Statement | FFC | Taliaferro, Wilkes | 32 min |
| Mar 27, 1:15 AM EDT | Special Weather Statement | FFC | Chattahoochee, Muscogee, Talbot | 30 min |
| Mar 27, 1:21 AM EDT | Special Weather Statement | FFC | Hancock, Putnam, Warren | 39 min |
| Mar 27, 1:32 AM EDT | Special Weather Statement | FFC | Baldwin, Bibb, Jones, Twiggs, Wilkinson | 43 min |
| Mar 27, 1:47 AM EDT | Special Weather Statement | FFC | Chattahoochee, Marion, Muscogee, Taylor | 13 min |
| Mar 27, 1:56 AM EDT | Special Weather Statement | FFC | Crawford, Taylor | 19 min |
| Mar 27, 2:12 AM EDT | Special Weather Statement | FFC | Glascock, Jefferson, Washington | 33 min |
| Mar 27, 2:13 AM EDT | Special Weather Statement | FFC | Baldwin | 32 min |
| Mar 27, 2:14 AM EDT | Special Weather Statement | FFC | Crawford, Taylor | 31 min |
| Mar 27, 2:14 AM EDT | Special Weather Statement | FFC | Crawford, Taylor | 31 min |
| Mar 27, 2:32 AM EDT | River Flood Warning | FFC | Lamar, Spalding | 11 hr |
| Mar 27, 2:45 AM EDT | River Flood Warning | FFC | Forsyth, Fulton | 11 hr |
| Mar 27, 2:57 AM EDT | River Flood Warning | FFC | Clayton, Fayette, Spalding | 11 hr |
| Mar 27, 4:16 AM EDT | Special Weather Statement | FFC | Henry, Spalding | 29 min |
| Mar 27, 4:19 AM EDT | Special Weather Statement | FFC | Crawford, Talbot | 26 min |
| Mar 27, 4:43 AM EDT | Special Weather Statement | FFC | Butts, Jasper | 32 min |
| Mar 27, 4:47 AM EDT | Special Weather Statement | FFC | Bibb, Crawford, Monroe | 28 min |
| Mar 27, 4:49 AM EDT | Special Weather Statement | FFC | Harris, Talbot | 26 min |
| Mar 27, 5:12 AM EDT | Severe Thunderstorm Warning | FFC | Bibb, Crawford | 33 min |
| Mar 27, 5:14 AM EDT | Severe Thunderstorm Warning | FFC | Harris, Muscogee | 31 min |
| Mar 27, 5:29 AM EDT | Severe Thunderstorm Warning | FFC | Crawford, Talbot, Taylor, Upson | 31 min |
| Mar 27, 5:33 AM EDT | Special Weather Statement | FFC | Meriwether, Troup | 27 min |
| Mar 27, 5:43 AM EDT | Special Weather Statement | FFC | Wilkinson | 32 min |
| Mar 27, 5:44 AM EDT | Severe Thunderstorm Warning | FFC | Harris, Talbot | 31 min |
| Mar 27, 6:03 AM EDT | Special Weather Statement | FFC | Monroe, Upson | 27 min |
| Mar 27, 6:08 AM EDT | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Troup | 52 min |
| Mar 27, 6:11 AM EDT | Special Weather Statement | FFC | Pike | 34 min |
| Mar 27, 6:17 AM EDT | Flash Flood Warning | FFC | Coweta, Heard, Lamar, Meriwether, Monroe, Pike and 3 more | 6 hr |
| Mar 27, 6:28 AM EDT | Severe Thunderstorm Warning | FFC | Bibb, Crawford, Jones, Lamar, Monroe, Upson | 47 min |
| Mar 27, 6:45 AM EDT | River Flood Warning | FFC | Putnam | 15 hr |
| Mar 27, 6:58 AM EDT | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Pike, Talbot, Troup, Upson | 32 min |
| Mar 27, 7:08 AM EDT | Tornado Warning | FFC | Meriwether, Pike, Upson | 32 min |
| Mar 27, 7:12 AM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Jones, Twiggs, Wilkinson | 36 min |
| Mar 27, 7:37 AM EDT | Severe Thunderstorm Warning | FFC | Crawford, Lamar, Monroe, Upson | 38 min |
| Mar 27, 8:03 AM EDT | River Flood Warning | FFC | Monroe | 36 hr |
| Mar 27, 8:08 AM EDT | River Flood Warning | FFC | Washington, Wilkinson | 24 days |
| Mar 27, 8:11 AM EDT | Special Weather Statement | FFC | Baldwin, Bibb, Jones, Wilkinson | 34 min |
| Mar 27, 8:26 AM EDT | River Flood Warning | FFC | Gwinnett | 12 hr |
| Mar 27, 8:34 AM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Bibb, Jones, Twiggs, Wilkinson | 41 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.